Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Being treated for uti. Taken Bactrim, macrobid and diflucan. Have nausea, dizziness. Drug reaction or infection?

Hi I'm being treated for a uti. Bactrim was ineffective and additional caused a yeast infection. I started macrobid and diflucan yesterday. I woke up an episode of coughing nausea cold sweat and dizziness that has since passed. However now I have slight flank pain, I'm not sure if this a drug reaction or an indication of an infection that has progressed to the kidneys?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query.
You have not mentioned your age/sex.
If you have nausea, sweating and flank pain it may be a sign of infection in the kidney. You need to see a physician/nephrologist who may do further urine/blood tests and an Ultrasound of the kidneys to confirm the diagnosis.
Based on the results a change in your antibiotic prescription may be required.
Hope this helps.
Good luck.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor